# SDR USAASB02203

- Difficulty date: November 4, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Fwd Closet
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE FOUND THE EMERGENCY LIGHT (ROUND BUTTON LIGHT) ON THE FORWARD CLOSET INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT (ROUND BUTTON LIGHT) ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
